umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Global bifurcations in a piecewise-smooth Cournot duopoly game
Dept of Economics and Quantitative Methods, Universíty of Urbino, Italy.
Dept of Economics and Quantitative Methods, Universíty of Urbino, Italy.
Umeå University, Faculty of Social Sciences, Centre for Regional Science (CERUM).
2010 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 43, no 1-2, 15-24 p.Article in journal (Refereed) Published
Abstract [en]

The object of the work is to perform the global analysis of the Cournot duopoly model with isoelastic demand function and unit costs, presented in Puu [2]. The bifurcation of the unique Cournot fixed point is established, which is a resonant case of the Neimark-Sacker bifurcation. New properties associated with the introduction of horizontal branches are evidenced. These properties differ significantly when the constant value is zero or positive and small. The good behavior of the case with positive constant is proved, leading always to positive trajectories. Also when the Cournot fixed point is unstable, stable cycles of any period may exist. (C) 2010 Elsevier Ltd. All rights reserved.

Place, publisher, year, edition, pages
Oxford: Pergamon-Elsevier Science Ltd , 2010. Vol. 43, no 1-2, 15-24 p.
Keyword [en]
Mathematics, interdisciplinary applications, physics, multidisciplinary, mathematical
National Category
Mathematics Economics
Identifiers
URN: urn:nbn:se:umu:diva-43836DOI: 10.1016/j.chaos.2010.07.001ISI: 000285445800003OAI: oai:DiVA.org:umu-43836DiVA: diva2:416247
Note
(C) 2010 Elsevier Ltd. All rights reserved.Available from: 2011-05-11 Created: 2011-05-11 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Puu, Tönu
By organisation
Centre for Regional Science (CERUM)
In the same journal
Chaos, Solitons & Fractals
MathematicsEconomics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 98 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf